# SDR 99FDEA00386

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE 2 FIRE WARN BELL CUTOUT LIGHTS ILLUM.  ALL ENG INSTRUMENTS AND IND WERE NORMAL.  TESTED ALL ENGINE FIRE LOOPS PER 727 MM 26-11-001-0, ALL TEST NORM.  RAN ALL ENG PER JET RUN HDBK, NO DEFECTS NOTED.
